# SDR QR9R20220413001

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720969299
- Aircraft time: 3,192 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: 90166MFL
- Condition: Warning Light
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OVERSPEED FAIL LIGHT ILLUMINATED FOR #1 ENGINE AFTER STARTING #2 ENGINE. REMOVED AND REPLACED #1 MAGNETIC SENSOR IAW ENGINE MANUAL 77-14-00-900-802-A01. MOC SUCCESSFULLY COMPLETED.
